MAUDE Adverse Event Report: DEPUY MITEK LLC US OBT_CONCL_4.0,175_CW_STORZ; RIGID ENDOSCOPE OBTURATOR

DEPUY MITEK LLC US OBT_CONCL_4.0,175_CW_STORZ; RIGID ENDOSCOPE OBTURATOR
Model Number 242585
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 06/23/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Udi: (b)(4).The lot number was unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported by sales rep in (b)(6) that during a knee arthroscopy, an obt concl,2.4,75,cw_storz was too sharp and damaged the cartilage while entering the knee.No surgical delay was reported.The procedure was completed using the same device.There were no adverse patient consequences reported.No additional information could be provided.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary: the complaint device is not being returned, it was retained by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported event.Further, no lot numbers were supplied which precludes conducting a dhr review or a lot specific search in the complaints handling system.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthese mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
OBT_CONCL_4.0,175_CW_STORZ
Common Device Name
RIGID ENDOSCOPE OBTURATOR
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10246441
Report Number1221934-2020-01770
Device Sequence Number19439575
Product Code NBH
UDI-Device Identifier10886705028795
UDI-Public10886705028795
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number242585
Device Catalogue Number242585
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/24/2020
Supplement Date Received by Manufacturer07/16/2020
Initial Report FDA Received Date07/08/2020
Supplement Report FDA Received Date07/16/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;